# SDR UPS06146507

- Difficulty date: March 15, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 5,848 hours, 3,455 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: A5724019420000
- Condition: Cracked
- Location: Ws 1132
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER AT STA 1132/ RIB 16 (ON THE RT WING) FOUND TO BE CRACKED APPROX 1" FROM FWD LOWER RADIUS AREA.  REMOVED AND REPLACED STIFFENER PER A300 SRM 51-40-00 AND 51-24-00.
